Emille Lawrence

Emille D. Lawrence

Department Chair, Associate Professor

Full-Time Faculty

(415) 422-4671 Harney Science Center 107F


Emille D. Lawrence is a low-dimensional topologist. Her mathematical interests include braid groups, geometric group theory, and spatial graphs. She is also an advocate for broadening participation in the mathematical sciences through outreach and mentoring.

PhD, Mathematics, University of Georgia, 2007
BS, Mathematics, Spelman College, 2001
Selected Publications

Lawrence, E. D. (2014). "A New Distinguished Form for 3-Braids." Osaka Journal of Mathematics, 51(3), 537-545.

Flapan, E. and Lawrence, E.D. (2014). "Topological Symmetry Groups of Möbius Ladders." J. Knot Theory Ramifications, 23(14).